# SDR WX0A2025081132533

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 19,997 hours, 10,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD LH FA FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY.
